# SDR HEEA955022

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 393008047
- Condition: Sticks
- Location: Fuel Qty
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE INTERMITTENTLY STICKS AT 100 POUNDS GOING DOWN SCALE.
